# SDR CALA2024111402860

- Difficulty date: November 13, 2024
- Submitted: November 14, 2024
- Operation: Air carrier
- Aircraft: N15712
- Make and model: Boeing 737724
- Aircraft serial: 28783
- Aircraft time: 80,038 hours, 28,315 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Window Frame
- Part number: 141A8831
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISH INSPECTON REQUIREMENTS OF L/H #3 FLIGHT DECK WINDOW FRAME E-F POST, PER PART 2 OF EC/RA 5311-03308 ON OR BEFORE THE AIRCRAFT REACHING 50,000 TOTAL FLIGHT CYCLES. 5311-03308 FOR DEVIATION PERFORMED. ACCOMPLISH INSPECTION PART 2 OF EC/RA 5311-03308 ON OR BEFORE THE AIRCRAFT REACHING REQUIREMENTS ON THE LH #3 FLIGHT DECK WINDOW FRAME E-F POST, PER 50,000 FLIGHT CYCLES. WHILE ACCOMPLISHING EA 5310-8195 OP 003. DEVIATION WAS REQUIRED TO ACCOMPLISH THE CUTTING OF THE WINDOW POST. REF. EC/RA TOMC APPROVED TO ACCOMPLISH INSPECTION REQUIREMENTS OF THE LH TOMC-APPROVAL FROM SC1ELBYC COMMENT #3 FLIGHT DECKWINDOW FRAME E-F POST, PER PART 2 OF EC/RA 5311-03308 ON OR BEFORE THE AIRCRAFT REACHING.50,000 TOTAL FLIGHT CYCLES QC QC REVIEW INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS REVIEW.
